MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s40800-018-0077-0

Медицинская библиотека · Drug safety - case reports · 2018

Ventricular Tachycardia Triggered by Loperamide and Famotidine Abuse.

Larsen Timothy R, McMunn Jedediah, Ahmad Hala, AlMahameed Soufian T

СтатьяПеревод в очереди

Аннотация

A 32-year-old male developed recurrent ventricular tachycardia after taking mega doses of loperamide and famotidine in order to experience an opiate-like euphoric effect. He was taking up to 200 mg of loperamide and multiple doses of famotidine each day. He developed palpitations and syncope. Electrocardiography demonstrated ventricular tachycardia and QT interval prolongation (corrected QT interval was 597 ms). He was diagnosed with loperamide-induced QT prolongation resulting in incessant ventricular tachycardia. Loperamide was discontinued, and he was treated with electrolyte replacement, supportive care, and monitoring. After 5 days, his electrocardiogram (ECG) normalized and he had no more ventricular tachycardia. A Naranjo assessment score of 8 was obtained, indicating a probable relationship between QT prolongation and his use of loperamide. Large doses of loperamide can cause QT interval prolongation and life-threatening arrhythmias. These effects may be accentuated when histamine-2 receptor blockers are also abused.

Для цитирования: Larsen Timothy R, McMunn Jedediah, Ahmad Hala, AlMahameed Soufian T. Ventricular Tachycardia Triggered by Loperamide and Famotidine Abuse.. Drug safety - case reports. 2018. DOI: 10.1007/s40800-018-0077-0.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.